# SDR SIMA20170807002

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 30,951 hours, 26,120 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1778
- Condition: Odor
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR ENCOUNTERED DURING DESCENT FOR ABOUT 30 SECONDS, BEGAN TO FADE AFTER RECIRCULATION BUTTON WAS RELEASED.  INSPECTED COCKPIT RECIRCULATION FAN AND FOUND THE FAN TO HAVE AN ELECTRICAL ODOR.  R & R THE COCKPIT RECIRCULATION FAN, OPS CHECKED GOOD IAW AMM 21-24-01.
